MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Hematoma (1884); Perforation of Vessels (2135)
Date of Event 07/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.
 
Event or Problem Description
It was reported that an aortic hematoma and perforation occurred.The procedure was cancelled.During a left atrial appendage closure (laac) procedure, a versacross connect laac was selected for use.Transseptal position was observed on transesophageal echocardiogram (tee) and appeared to be mid/mid on the septum.The versacross radio frequency (rf) wire was placed on the septum and rf was applied, but nothing was observed in the left atrium.A new position was obtained, and rf was delivered successfully to cross into the left atrium.Imaging was poor quality.No difficult anatomy and no other complications.After attempting the wire further into the left atrial appendage (laa), change in aortic root was observed by tee imager.The procedure was paused for further evaluation and monitoring of aortic hematoma.The patients' vitals remained stable throughout.It was implanting providers decision to abort procedure to further monitor patient and get cardiac computed tomography (ct) for further diagnosis.During case debrief, case imaging was reviewed and appeared to show the first transseptal attempt crossed into the aorta.The patient was sent to intensive care unit for overnight monitoring and has been discharged.Physician does not believe product contributed to the complication.The device is not expected to be returned for analysis (disposed).
 
Additional Manufacturer Narrative
The device did not return for analysis.However, a media was provided but the reported allegations cannot be confirmed based on it.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was not available.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Correction to the initial mdr in block(s) init rptr also sent rep to fda (e4), in section e - initial reporter.
 
Event or Problem Description

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BAYLIS MEDICAL COMPANY INC.
5825 explorer drive
mississauga, on L4W 5 P6
CA   L4W 5P6
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key22667998
Report Number2124215-2025-52353
Device Sequence Number15355381
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date10/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age84 YR
Patient SexMale